# SDR ASOA20160216008T

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 38,386 hours, 29,268 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT HAD A STRONG BURNING ODOR IN ACFT IN THE FLIGHT DECK AND CABIN.  EMERGENCY DECLARED AIR RETURN.  ODOR STARTED AFTER TAKEOFF.  MAINTENANCE PLACED ON DMI, OPERATE IAW MEL 21-1-00-1, CAT C.  PLACARD INSTALLED.
